American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] A. T. Dash. Joint spectrum in the Calkin algebra. Bull. Amer. Math. Soc. 81 (1975) 1083-1085. MR 0390800.
Abstract, references, and article information   
View Article: PDF

[2] Carlos E. Kenig and Horacio Porta. Weak continuity of Banach algebra products. Bull. Amer. Math. Soc. 81 (1975) Part 1:605-608. MR 0367662.
Abstract, references, and article information   
View Article: PDF

[3] J. S. Morrell, M. S. Hsieh and J. R. Retherford. On ideals of compact operators. Bull. Amer. Math. Soc. 80 (1974) 907-909. MR 0412830.
Abstract, references, and article information   
View Article: PDF

[4] C. V. Hutton, J. S. Morrell and J. R. Retherford. Approximation numbers and Kolmogoroff diameters of bounded linear operators. Bull. Amer. Math. Soc. 80 (1974) 462-466. MR 0336391.
Abstract, references, and article information   
View Article: PDF

[5] Richard Holmes, Bruce Scranton and Joseph Ward. Best approximation by compact operators. II. Bull. Amer. Math. Soc. 80 (1974) 98-102. MR 0355663.
Abstract, references, and article information   
View Article: PDF

[6] L. G. Brown, R. G. Douglas and P. A. Fillmore. Extensions of $C^*$-algebras, operators with compact self-commutators, and $K$-homology. Bull. Amer. Math. Soc. 79 (1973) 973-978. MR 0346540.
Abstract, references, and article information   
View Article: PDF

[7] C. R. Putnam. Almost normal operators, their spectra and invariant subspaces. Bull. Amer. Math. Soc. 79 (1973) 615-624. MR 0338818.
Abstract, references, and article information   
View Article: PDF

[8] James A. Deddens and Joseph G. Stampfli. On a question of Douglas and Fillmore. Bull. Amer. Math. Soc. 79 (1973) 327-330. MR 0318937.
Abstract, references, and article information   
View Article: PDF

[9] Karel de Leeuw. Fourier series of operators and an extension of the F. and M. Riesz theorem. Bull. Amer. Math. Soc. 79 (1973) 342-344. MR 0315347.
Abstract, references, and article information   
View Article: PDF

[10] R. A. Goldstein and R. Saeks. Trace class, widths and the finite approximation property in Banach space. Bull. Amer. Math. Soc. 79 (1973) 57-60. MR 0317014.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1